Doxepin is a horrible drug. It has anticholinergic effects that will feel a bit like having Alzheimer's. If you just want a sedative drug, that part comes from its histamine-blocking effect and the same happens with mirtazapine, only it doesn't make you stupid as a side-effect.
I too would be angry if I was prescribed an anticholinergic in the year 2009. We need to do the OPPOSITE to that!
Topamax is in a whole different class of drugs (antiepileptics). Doxepin is a tricyclic antidepressant, which will make you drowsy and most likely cause several unpleasant side-effects, dependent on dose and body weight. Trazodone (Desyrel) would have been a better choice
Edit: I read in the other thread you got just 10mg prescribed, so it probably won't do much or any bad/good at all, let's see.
Update:: It didn't do anything but make me drowsy and I guess I was so drowsy that I couldn't think about being depressed. This med has been dismissed. I am thinking about taking a hammer to it. But it could be helpful to me when I am manic so I might keep it around for that. Otherwise I have rejected it. NEXT!